# SDR 2007UALA00812

- Difficulty date: March 16, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 56,028 hours, 19,352 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LEFT SIDE WALL LAV SERVICE PORT UPPER SKIN CORRODED AROUND DUCT AT STA 705-711, STR 19L-21.  MAJOR REPAIR ACCOMPLISHED.  REPLACED DOUBLER.
